Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I had taken an ipill last month but still not getting periods

Hi there i had taken an ipill last month for the first time... and now this month it has been more than 10 days now that i dint get my periods.. and i brought a home pregnancy test kit and result was negative.. but i dint get my periods yet.. m confused what do.. could u plz advice something.
Asked On : Sat, 28 May 2011
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
Welcome to since it is also a hormonal pill is known to cause delayed perods,lighter cycles or even spotting.Do a blood hcg test-to rule out pregnancy completely and also get a ultrasound of pelvis done.If both are negatve rest assured it is side effect of i-pill only.
Answered: Sat, 28 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor